MAUDE Adverse Event Report: IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER

IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER
Model Number ISEPT-450-USA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Muscle Weakness/Atrophy (1967); Loss of Range of Motion (2032); Joint Dislocation (2374); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Irrimax is submitting this report in accordance with 21 cfr 803.This report is based upon information provided to irrimax.Irrimax will continue to contact reporting physician and other sources as necessary for the purpose of obtaining additional information and will, as necessary, file a follow-up report.The previous paragraph shall be included in any information or report disclosed to the public including information or reports provided under the freedom of information act.
 
Event or Problem Description
Right knee internal dehiscence of arthrotomy repair.
 
Additional Manufacturer Narrative
Irrimax is submitting this report in accordance with 21 cfr § 803.This report is based upon information provided to irrimax.Blank fields indicate that the information was not provided by physician reporting the event, was not available, or was not applicable.Irrimax has made multiple requests for medical records and has not received a response.Irrimax will continue to reach out and will file an additional follow-up report if new information is provided.This report does not constitute an admission to or conclusion by fda, irrimax, or its employees or agents that the device, irrimax, or its employees or agents caused, contributed in any way to, or any way is connected with the event(s) described in this report.The previous paragraph shall be included in any information or report disclosed to the public including information or reports provided under the freedom of information act.
 
Event or Problem Description
Right knee internal dehiscence of arthrotomy repair.

Brand Name
IRRISEPT
Common Device Name
WOUND CLEANSER
Manufacturer (Section D)
IRRIMAX CORPORATION
1665 lakes parkway
suite 102
lawrenceville GA 30043
MDR Report Key11287802
Report Number3005706359-2021-00003
Device Sequence Number3440616
Product Code FRO
UDI-Device Identifier10842351190002
UDI-Public10842351190002
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K202222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberISEPT-450-USA
Device Catalogue Number9000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight54